Yıl 2011, Cilt 9, Sayı 9, Sayfalar 61 - 68 2011-06-01

CANCELLATION PROPERTIES IN IDEAL SYSTEMS OF MONOIDS

Ryûki Matsuda [1]

36 123

We pursue the work by M. Fontana, K.A. Loper and R. Matsuda. Let D be an integral domain, let F(D) (resp., f(D)) be the set of non-zero (resp., finitely generated) fractional ideals of D, let ? be a semistar operation on D. They showed that if ? satisfies (F F1)? = (F F2)? implies F?1 = F?2 for every F, F1, F2 ∈ f(D), then ? need not satisfy (F G1)? = (F G2)? implies G?1 = G?2 for every F ∈ f(D) and every G1, G2 ∈ F(D). In this paper, we show its analogy for monoids.
semistar operation, monoid
Konular
Diğer ID JA85DN74UN
Dergi Bölümü Makaleler
Yazarlar

Yazar: Ryûki Matsuda

Bibtex @ { ieja266313, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2011}, volume = {9}, pages = {61 - 68}, doi = {}, title = {CANCELLATION PROPERTIES IN IDEAL SYSTEMS OF MONOIDS}, key = {cite}, author = {Matsuda, Ryûki} }
APA Matsuda, R . (2011). CANCELLATION PROPERTIES IN IDEAL SYSTEMS OF MONOIDS. International Electronic Journal of Algebra, 9 (9), 61-68. Retrieved from http://dergipark.gov.tr/ieja/issue/25202/266313
MLA Matsuda, R . "CANCELLATION PROPERTIES IN IDEAL SYSTEMS OF MONOIDS". International Electronic Journal of Algebra 9 (2011): 61-68 <http://dergipark.gov.tr/ieja/issue/25202/266313>
Chicago Matsuda, R . "CANCELLATION PROPERTIES IN IDEAL SYSTEMS OF MONOIDS". International Electronic Journal of Algebra 9 (2011): 61-68
RIS TY - JOUR T1 - CANCELLATION PROPERTIES IN IDEAL SYSTEMS OF MONOIDS AU - Ryûki Matsuda Y1 - 2011 PY - 2011 N1 - DO - T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 61 EP - 68 VL - 9 IS - 9 SN - 1306-6048-1306-6048 M3 - UR - Y2 - 2019 ER -
EndNote %0 International Electronic Journal of Algebra CANCELLATION PROPERTIES IN IDEAL SYSTEMS OF MONOIDS %A Ryûki Matsuda %T CANCELLATION PROPERTIES IN IDEAL SYSTEMS OF MONOIDS %D 2011 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 9 %N 9 %R %U
ISNAD Matsuda, Ryûki . "CANCELLATION PROPERTIES IN IDEAL SYSTEMS OF MONOIDS". International Electronic Journal of Algebra 9 / 9 (Haziran 2011): 61-68.